My heavens! It seems as though your whole lumbar sprine is in shambles. I am just recovering from spinal surgery where I had a disc replacement using the Maverick Artificial disc at the L5-S1 level. Before the surgery and going through 3 doctors, I could not decide what I wanted to have done but knew something was necessary. My doctor put me on Tylox (Oxycodone) for pain and I was also on 7.5 Vicodin (Hydrocodone). I am still on the Tylox due to extreme nerve pain in my legs and feet constantly. However, my doctor and I both are optimistic that the pain will eventually go away once the nerves had time to heal. I will be glad when the day comes when I can say that I am pain free and do not have to rely on medications. But trust me, you cannot function without the meds if you are in that much pain. Back pain is one reason strong pain medications were made in my opinion. Never having reasons before my back problem to take pain medicines, it took me a while to get use to them. They caused me to have horrible nightmares at first, but now they just relieve the pain. I have never experienced a 'high.' I feel for you and encourage you to get the professional help that you need. I would not know where to tell you to start since you have so many discs messed up. Keep in touch and if I can be of any help, please let me know.
Quote from shechey2004:Hi,
I am new here and am not quite sure how to post, but here go's. I have been dealing with horrilbe lowback pain for over 2 years. One month ago, I couldn't go to work, or school, Lost my Job......., to many sick days. MRI shows the following. Smorals nodes at L1-l2, L2-3, and L 3-4 levels. L2-3 Herniation, L3-4 Herniation, L-4 nerve root compression L4-5 Herniation, with L-1 nerve root comopression, then finally L5-S1, hernitated, and also DDD throughout the spine. With that said here is what I need help with.
I am in horrible pain, I am dragging my right leg, walking with a cane, Doctor has prescribed Loratab 7.5 take when needed. If I take them I feel really high and the pain is still there. Has anyone had another medication that works for the pain, without the wierd feelings? I am trying to deal wiht this while caring my my toddler children. Along with the pain, I am having shooting pains across my low right side, that are making me fall down. When I called my Doctor he just told me to bust my pills in half. But they don't help the pain, they just make me feel out of it. There must be something in our modern socieity that will block pain, and still allow me to function, any ideas?????? I need someone to talk to, my life has fallen apart in the last month. Thanks for listening.